Skordev, Dimiter - Moschovakis Extension of Represented Spaces

lmcs:4254 - Logical Methods in Computer Science, March 29, 2019, Volume 15, Issue 1
Moschovakis Extension of Represented Spaces

Authors: Skordev, Dimiter

Given a represented space (in the sense of TTE theory), an appropriate representation is constructed for the Moschovakis extension of its carrier (with paying attention to the cases of effective topological spaces and effective metric spaces). Some results are presented about TTE computability in the represented space obtained in this way. For single-valued functions, we prove, roughly speaking, the computability of any function which is absolutely prime computable in some computable functions. A similar result holds for multi-valued functions, but with an analog of absolute prime computability. The formulation of this result makes use of the notion of computability in iterative combinatory spaces - a notion studied by the author in other publications.


Source : oai:arXiv.org:1801.09544
DOI : 10.23638/LMCS-15(1:35)2019
Volume: Volume 15, Issue 1
Published on: March 29, 2019
Submitted on: January 31, 2018
Keywords: Mathematics - Logic,03D60, 03D75, 03D78


Share